# SDR DALA2022012500502

- Difficulty date: April 10, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 72,877 hours, 9,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FWD WASTE EXHAUST VENT CUTOUT FOUND CORROSION. CORRECTIVE ACTION: FUSELAGE SKIN WAS REMOVED BY SMOOTHING OUT AS PER A330 SRM51-73-00. THE FASTENERS AROUND REWORK AREA WERE REMOVED AND REINSTALLED AS PER A330 SRM 51-42-11. PERFORMED HFEC INSPECTION ON IT AND ENSURED NO CRACK FOUND. ACCORDING TO A330 SRM53 -41-11 PARA.D. DIAG102. THIS REPAIR IS PERM ALLOWABLE REWORK AND WITHIN THE ALLOWABLE DAMAGE LIMITS FLAP-PEENING ON THE REWORK AREA. (2970184)
